# SDR DALA2021122408033

- Difficulty date: December 21, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,591 hours, 14,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FLOOR AND CEILING EMERGENCY LIGHTS FLASHING ON AND OFF REPEATERLY FROM LEFT SIDE OF AIRCRAFT FROM DOOR 3L TO BACK OF AIRCRAFT , CORRECITIVE ACTION: OP CHECKED UNABLE TO FAULT OPS NML A/C CONTINUE TO SERVICE B767 -400 AMM 33-50 (8246434)
